# SDR SWAA2012062505271

- Difficulty date: June 20, 2012
- Submitted: June 26, 2012
- Operation: Air carrier
- Aircraft: N788SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 30603
- Aircraft time: 42,690 hours, 24,867 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Slide
- Part number: 6573782
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER FWD LOWER SLIDE CRACKED.  REMOVED AND REPLACED PER AMM.
